MAUDE Adverse Event Report: TORNIER INC TORNIER PERFORM REVERSED FULL WEDGE BP 15 DG DIA 25MM; SHOULDER PROSTHESIS, REVERSE CONFIGURATION

TORNIER INC TORNIER PERFORM REVERSED FULL WEDGE BP 15 DG DIA 25MM; SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Catalog Number DWJ505
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 08/06/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The reported event could not be confirmed, since the device was not returned for evaluation, and no other additional information was received from the national joint registry.More detailed information about the patient's medical history, the event details and the involved device(s) must be available to determine the root cause.If any additional information becomes available, the investigation will be reopened and re-evaluated accordingly.Please note, that reports received from the national joint registry are not published reports and therefore web link is not available.
 
Event or Problem Description
The manufacturer received a report from the national joint registry that contains unpublished collected data on the usage and the outcomes of the shoulder joint replacement.The report details analysis provided for revision for the monthly report of (b)(6) 2026.During the review of the report, it was identified that on (b)(6) 2026, a patient required revision surgery due to infection, which was not previously reported to the manufacturer.

Brand Name
TORNIER PERFORM REVERSED FULL WEDGE BP 15 DG DIA 25MM
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Manufacturer (Section D)
TORNIER INC
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer (Section G)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint-martin 38330
FR   38330
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key25229277
Report Number0001649390-2026-00459
Device Sequence Number5105243
Product Code PHX
UDI-Device Identifier00846832092109
UDI-Public00846832092109
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K161742
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue NumberDWJ505
Device Lot Number4241AT
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/20/2026
Initial Report FDA Received Date05/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age83 YR
Patient SexMale